Georgia, 2025Hail and Damaging Winds in Georgia, June 14, 2025
June 14, 2025 · NWS FFC · 24 events in 11 counties and zones
Disorganized clusters of afternoon summertime thunderstorms developed at peak heat in across portions of north and central Georgia. Modest cold pool formation allowed a few storms to develop strong to damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $76,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Disorganized clusters of afternoon summertime thunderstorms developed at peak heat in across portions of north and central Georgia. Modest cold pool formation allowed a few storms to develop strong to damaging winds. Damage was scattered.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 14, 12:51 PM EST, 56 minutes earlier.
Area forecast discussion, Jun 14, 12:51 PM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
151 PM EDT Sat Jun 14 2025
...New 18Z Aviation Discussion...
&&
.SHORT TERM...
(Today through Sunday)
Issued at 256 AM EDT Sat Jun 14 2025
Key Messages:
- Low clouds and patchy fog for the morning commute with reduced
visibilities (4-5 SM) possible.
- Southwesterly flow continues with diurnally driven convection
this afternoon. Strong thunderstorms possible this evening
with lightning and gusty winds being the main threats.
- Localized flooding risk increases through the weekend with
numerous showers and thunderstorms.
Discussion:
Current satellite analysis shows areas of low clouds and over
portions of western and central Georgia pushing into eastern
Georgia. These low clouds will continue into the morning commute
with reduced visibilities (4-5 SM) possible as isolated areas of
patchy fog form in areas where the heaviest rainfall fell
yesterday/ in low lying areas. Should see this patchy fog/low
clouds begin to lift through the late morning. Persistent
southwesterly flow continues today as the area is between a weaker
Bermuda high and the cut off low over the gulf ultimately
funneling warm moist air into Georgia from the gulf. Expecting
showers and thunderstorms to be diurnally driven again this
afternoon and evening with enhancement from the sea breeze over
central Georgia. Hi-res models have been showing the potential for
an area of more organized convection over TN and northern AL
pushing into NW GA this evening just before sunset. This is in
association with the troughing feature pushing just north of the
area before being mainly absorbed into the main flow overnight.
Shear values remain marginal (20-30kt) so not expecting too much
of a severe risk with this potential line but with forecast
soundings showing DCAPE values ~1000 there could be one or two
severe warnings needed if the cluster is able to hold together.
CAPE values today continue to range from 2500-3500 J/kg as the
warm moist air filters into the area. Above average PWATs and the
numerous nature of these showers and thunderstorms will lead to an
increased localized flooding risk in addition to the rainfall
already received over the past two weeks. Looking at a similar
pattern into Sunday as the southwesterly flow continues.
Hernandez
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 256 AM EDT Sat Jun 14 2025
Key Messages:
- Enhanced moisture will continue across the region under the
influence of southwesterly flow.
- Diurnally driven rain chances expected through the extended
period.
- High temperatures expected near seasonal norms with with lows
remaining 3-7 deg above.
Moist southwesterly surface to upper level flow continues through
the extended forecast. This SWLY flow will keep conditions wet and
humid across north and central Georgia. This moist flow will also
keep dewpoints in the low to mid 70s and precipitable waters in the
1.5 and 2.5 inch range through day 7. With all this being said we
will continue with Diurnally driven precip chances (60% - 80%)
across the area each day.
While the threat for organized severe weather will be low, a few
storms each day could become strong and capable of producing
frequent lightning, gusty winds, and periods of heavy rain. With
saturated soils and efficient rain making storms we could see some
river flooding and some isolated flash flooding as well. Patchy fog
will also be possible during the overnight and early morning hours,
particularly where soils are saturated from previous rainfall and
cloud cover dissipates.
Because of the continued precip chances daytime highs will be mainly
in the 80s to lower 90s each day with night time lows in the
upper 60s to middle 70s.
01
&&
.AVIATION...
(18Z TAFS)
Issued at 138 PM EDT Sat Jun 14 2025
Showers and thunderstorms have developed across portions of
central and north Georgia, and will continue to increase in
coverage through the late afternoon, warranting a TEMPO for TSRA
from 18-22Z at MCN and 20-00Z at all other TAF sites. Ceilings
will remain mainly low VFR between 030-040 this afternoon, though
MVFR level ceilings will be possible with any TSRA. Another round
of SHRA/TSRA could traverse north Georgia between 00-04Z
overnight, with impacts most likely across the northern ATL metro
sites. Clouds will briefly scatter out after midnight, though IFR
ceilings and patchy fog is anticipated to develop once again
between 09-10Z and remain through mid-morning on Sunday.
Prevailing winds will be SW through the period at 10 kts or less.
//ATL Confidence...18Z Update...
Medium confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 85 69 86 70 / 60 40 60 20
Atlanta 86 70 86 71 / 70 60 50 30
Blairsville 82 64 81 64 / 70 60 80 30
Cartersville 87 68 86 69 / 70 60 60 30
Columbus 88 71 89 71 / 60 40 60 30
Gainesville 84 70 84 69 / 80 50 60 30
Macon 88 70 89 71 / 70 20 60 30
Rome 86 68 86 69 / 70 70 60 30
Peachtree City 86 68 86 69 / 70 50 50 30
Vidalia 89 72 91 74 / 70 40 60 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Hernandez
LONG TERM....01
AVIATION...KingHazardous weather outlook, Jun 14, 1:33 PM EST, 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Sat Jun 14 2025
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Sat Jun 14 2025
This Hazardous Weather Outlook is for north and central Georgia.
.DAY ONE...This Afternoon and Tonight...
Scattered to numerous thunderstorms are expected through this
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.
.DAYS TWO THROUGH SEVEN...Sunday through Friday...
Daily thunderstorm activity will occur this weekend and next
week. Storm chances will be highest during the afternoon and
evening hours each day. While the risk of severe weather is low, a
couple of stronger storms are possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.
In the hours before
Special weather statement, Jun 14, 12:45 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Sat Jun 14 2025
GAZ109-141815-
Dodge GA-
145 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of northwestern Dodge
County through 215 PM EDT...
At 145 PM EDT, a strong thunderstorm was near Gresston, or near
Eastman, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eastman, Chester, Dubois, Gresston, Plainfield, and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3231 8330 3232 8329 3233 8329 3241 8313
3219 8301 3215 8323
TIME...MOT...LOC 1745Z 247DEG 12KT 3227 8320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 1:40 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EDT Sat Jun 14 2025
GAZ109-110-141915-
Telfair GA-Dodge GA-
240 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of southern Dodge and
northwestern Telfair Counties through 315 PM EDT...
At 240 PM EDT, a strong thunderstorm was over Five Points, or near
Eastman, moving east at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eastman, Milan, Rhine, Chauncey, Union, Jay Bird Springs, Five
Points, Achord, and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3201 8330 3202 8329 3203 8329 3223 8320
3220 8302 3215 8299 3218 8292 3192 8302
TIME...MOT...LOC 1840Z 287DEG 8KT 3210 8316
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThunderstorm Wind, Walker
- When
- June 14, 1:47 PM EST to 1:49 PM EST
- Where
- Walker County, 0.89 mi SE of Spencer Hills
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.940, -85.270
The Emergency Manager relayed a report of a down tree along McFarland Avenue near the intersection with White Row Road as well as near Front Street and 2nd Avenue.
Thunderstorm Wind, Walker
- When
- June 14, 2:39 PM EST to 2:41 PM EST
- Where
- Walker County, 1.7 mi E of Lafayette Arpt
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.680, -85.250
The emergency manager relayed a report of a down tree near the intersection of cordell ave and corinth road.
Thunderstorm Wind, Walker
- When
- June 14, 2:47 PM EST to 2:49 PM EST
- Where
- Walker County, 1.49 mi SSW of Rock Spg
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.800, -85.240
The Emergency Manager relayed a report of a tree down on Jones Road.
Thunderstorm Wind, Floyd
- When
- June 14, 3:40 PM EST to 3:42 PM EST
- Where
- Floyd County, 1.33 mi ENE of Forrestville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.280, -85.130
Report of a large tulip poplar down near Georgia Loop 1 and Calhoun Road.
Thunderstorm Wind, Bartow
- When
- June 14, 4:03 PM EST to 4:05 PM EST
- Where
- Bartow County, 4 mi E of Halls
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.310, -84.861
Tree down near the intersection of Adairsville Pleasant Valley Rd and Rocky Rd NW.
Thunderstorm Wind, Bartow
- When
- June 14, 4:05 PM EST to 4:07 PM EST
- Where
- Bartow County, 2.99 mi NNE of Euharlee
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.190, -84.910
Tree down near the intersection of Sugar Valley Rd Southwest and Mission Rd Southwest.
Thunderstorm Wind, Bartow
- When
- June 14, 4:05 PM EST to 4:07 PM EST
- Where
- Bartow County, 0.34 mi NE of Cassville
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.253, -84.845
Report of a tree down in Cassville near Cass White Rd Northwest and Wexford Northwest Circle.
Hail, Gordon
- When
- June 14, 4:05 PM EST to 4:07 PM EST
- Where
- Gordon County, 2.69 mi SW of Farmville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.420, -84.860
Mping report of 1 inch hail southeast of Calhoun.
Thunderstorm Wind, Morgan
- When
- June 14, 4:08 PM EST to 4:12 PM EST
- Where
- Morgan County, 0.9 mi SW of Dickson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 33.560, -83.610
Multiple trees down south of Rutlidge from I20 to Broughton Rd and Clack Road.
Thunderstorm Wind, Bartow
- When
- June 14, 4:10 PM EST to 4:12 PM EST
- Where
- Bartow County, 2.5 mi S of Folsom
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $45,000
- Reported by
- Emergency Manager
- Coordinates
- 34.344, -84.828
Tree down near the intersection of Holcomb Rd Northwest and Towe Chapel Rd Northwest.
Thunderstorm Wind, Morgan
- When
- June 14, 4:18 PM EST to 4:20 PM EST
- Where
- Morgan County, 1.15 mi W of Rehobeth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.770, -83.500
Tree down along High Shoals Rd north of Bostwick, GA.
Thunderstorm Wind, Morgan
- When
- June 14, 4:20 PM EST to 4:22 PM EST
- Where
- Morgan County, 2.17 mi E of Bostwick
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.725, -83.483
Tree down near the intersection of Wagon Mill Rd and Apalachee Rd.
Thunderstorm Wind, Cherokee
- When
- June 14, 4:25 PM EST to 4:27 PM EST
- Where
- Cherokee County, 1.14 mi E of Oak Grove
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.080, -84.600
Several trees down between Oak Grove and Ashley Forest with one on a home just north of Holly St and Ridge St.
Thunderstorm Wind, Polk
- When
- June 14, 4:35 PM EST to 4:37 PM EST
- Where
- Polk County, 1.15 mi W of Antioch
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.950, -85.190
Trees down along Antioch Rd near Mullen Rd.
Thunderstorm Wind, Polk
- When
- June 14, 4:40 PM EST to 4:42 PM EST
- Where
- Polk County, 2.15 mi SSE of Antioch
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -85.160
Trees down along Hightower Mountain Rd.
Thunderstorm Wind, Morgan
- When
- June 14, 4:50 PM EST to 4:52 PM EST
- Where
- Morgan County, 1.8 mi SE of Swords
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.530, -83.280
Tree down near the Interstate 20 bridge over Lake Oconee.
Thunderstorm Wind, Cherokee
- When
- June 14, 4:55 PM EST to 4:57 PM EST
- Where
- Cherokee County, 1.34 mi ENE of Cherokee
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.180, -84.530
Several trees down between Oak Grove and Ashley Forest with one on a home just north of Holly St and Ridge St.
Thunderstorm Wind, Pickens
- When
- June 14, 4:57 PM EST to 4:59 PM EST
- Where
- Pickens County, 1.14 mi W of Nelson
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.380, -84.390
Tree down near Fairview Rd along hwy 575.
Thunderstorm Wind, Cherokee
- When
- June 14, 5:05 PM EST to 5:07 PM EST
- Where
- Cherokee County, 0.23 mi WNW of Canton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.232, -84.484
Multiple trees down across Canton GA from about Marietta Highway to Scott Rd.
Thunderstorm Wind, Troup
- When
- June 14, 6:45 PM EST to 6:47 PM EST
- Where
- Troup County, 1.79 mi N of La Grange Callawy Ar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.026, -85.075
Several trees down on the west side of Lagrange near the airport along West Point Rd.
Thunderstorm Wind, Troup
- When
- June 14, 6:51 PM EST to 6:52 PM EST
- Where
- Troup County, 1.35 mi ENE of Hilyer
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.990, -84.960
Tree down near intersection of Foster Drive and John Lovelace Road.
Thunderstorm Wind, Meriwether
- When
- June 14, 7:20 PM EST to 7:22 PM EST
- Where
- Meriwether County, 3.11 mi SW of Wooster
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 33.100, -84.670
GA511 reported tree limbs on SR 362 in both directions at near James Store Rd. All lanes closed.
Thunderstorm Wind, Butts
- When
- June 14, 8:15 PM EST to 8:17 PM EST
- Where
- Butts County, 1.73 mi W of Elgin
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 33.230, -84.030
GA511 reports tree limbs on SR 36 Eastbound at Lee Maddox Rd. All lanes closed.
Thunderstorm Wind, Butts
- When
- June 14, 8:35 PM EST to 8:37 PM EST
- Where
- Butts County, 1.38 mi S of Indian Spgs
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 33.230, -83.930
GA511 reports tree limbs on SR 42 in both directions. All lanes closed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in West Virginia, June 14, 20259 deaths · $2.5 million · 3 events
- Excessive Heat in Arizona, June 14 to 15, 20254 deaths · 3 events
- Lightning Strike in Florida, June 14, 20251 death · 1 event
- Tornado and Flash Flood in Oklahoma, June 14 to 15, 2025$65,000 · EF0 · 27 events
- Flash Flooding and Flooding in Indiana, June 14, 2025$185,000 · 4 events
- Flash Flooding in Pennsylvania, June 14, 2025$125,000 · 7 events
- Flash Flood and Flood in Oklahoma, June 14, 2025$150,000 · 0.88 in hail · 3 events
- Damaging Winds and Lightning Strike in Alabama, June 14, 2025$62,000 · 52 kt wind · 10 events
- Damaging Winds in Mississippi, June 14, 2025$35,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Montana, June 14 to 15, 20252.5 in hail · 34 events
- Damaging Winds in Virginia, June 14, 2025$21,000 · 56 kt wind · 10 events
- Hail in Colorado, June 14, 20251.75 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276244, 1276246, 1276247, 1276221, 1276206, 1276207, 1276210, 1276226, 1276232, 1276212, 1276233, 1276234, 1276216, 1276239, 1276240, 1276236, 1276217, 1276238, 1276219, 1276241, 1276243, 1276230, 1276214, 1276215.